# SDR CA020722004

- Difficulty date: July 9, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 737248
- Engine: Pwa JT8D9A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Accessory Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE AIRCRAFT DEPARTED ON TAKE OFF THE GEAR LEVER WOULD NOT TRAVEL PAST SAFETY SOLENOID. THE AIRCRAFT DIVERTED TO YOW AND LANDED WITHOUT INCIDENT. MAINTENANCE INVESTIGATED, AND REMOVED AND CLEANED THE EDGE CONNECTORS OF THE LANDING GEAR ACCESSORY UNIT CIRCUIT BOARDS. THE AIRCRAFT WAS SYSTEM CHECKED ON THE GROUND IAW MM REF. 32-31-31 AND FLOWN TO VERIFY SYSTEM FOR CORRECT OPERATION BEFORE RETURN TO SERVICE.
